# SDR RAAA97E8047

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 352-371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCESS FOR AD 80-12-01 INSPECTION, FOUND LBL 21 FLOOR INTERCOSTAL UPPER CHORD CORRODED FS 352 TO 371.  REPLACED INTERCOSTAL UPPER PLATE PER SRM 51-2-9, M-54 NR 133.
